logo AFST

On Levi-flat hypersurfaces tangent to holomorphic webs
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 20 (2011) no. 3, pp. 581-597.

Nous étudions les hypersurfaces analytiques réelles Levi-plates tangentes à un tissu holomorphe. Nous introduisons la notion d’intégrale première pour un tissu défini localement. En particulier, nous prouvons qu’un k-tissu admettant un nombre fini de sous-variétés invariantes passant par l’origine et tangentes à une hypersurface Levi-plate possède une intégrale première holomorphe.

We investigate real analytic Levi-flat hypersurfaces tangent to holomorphic webs. We introduce the notion of first integrals for local webs. In particular, we prove that a k-web with finitely many invariant subvarieties through the origin tangent to a Levi-flat hypersurface has a holomorphic first integral.

@article{AFST_2011_6_20_3_581_0,
     author = {Arturo Fern\'andez-P\'erez},
     title = {On {Levi-flat} hypersurfaces tangent to holomorphic webs},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {581--597},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 20},
     number = {3},
     year = {2011},
     doi = {10.5802/afst.1318},
     zbl = {1232.53022},
     mrnumber = {2894839},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1318/}
}
Arturo Fernández-Pérez. On Levi-flat hypersurfaces tangent to holomorphic webs. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 20 (2011) no. 3, pp. 581-597. doi : 10.5802/afst.1318. https://afst.centre-mersenne.org/articles/10.5802/afst.1318/

[1] Burns (D.), Gong (X.).— Singular Levi-flat real analytic hypersurfaces, Amer. J. Math. 121, p. 23-53 (1999). | MR 1704996 | Zbl 0931.32009

[2] Brunella (M.).— Singular Levi-flat hypersurfaces and codimension one foliations. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 6, no. 4, p. 661-672 (2007). | Numdam | MR 2394414 | Zbl 1214.32012

[3] Cavalier (V.), Lehmann (D.).— Introduction à l’étude globale des tissus sur une surface holomorphe. Ann. Inst. Fourier (Grenoble) 57, no. 4, p. 1095-1133 (2007). | Numdam | MR 2339328 | Zbl 1129.14015

[4] Cavalier (V), Lehmann (D.).— Global structure of holomorphic webs on surfaces. Geometry and topology of caustics-CAUSTICS ’06, 35-44, Banach Center Publ., 82, Polish Acad. Sci. Inst. Math., Warsaw (2008). | MR 2463596 | Zbl 1149.14300

[5] Cerveau (D.), Lins Neto (A.).— Local Levi-flat hypersurfaces invariants by a codimension one holomorphic foliation, To appear in Amer. J. Math. | Zbl pre05908244

[6] Fernández-Pérez (A.).— On normal forms of singular Levi-flat real analytic hypersurfaces. Bull. Braz. Math. Soc. (N.S.) 42, no. 1, p. 75-85 (2011). | MR 2774175 | Zbl 1215.32016

[7] Fernández-Pérez (A.).— Singular Levi-flat hypersurfaces. An approach through holomorphic foliations. Ph.D Thesis IMPA, Brazil (2010).

[8] Gunning (R.).— Introduction to holomorphic functions of several variables. Vol. II. Local theory. The Wadsworth & Brooks/Cole Mathematics Series. Wadsworth & Brooks/Cole Advanced Books & Software, Monterey, CA (1990). | MR 1057177

[9] Lebl (J.).— Singularities and complexity in CR geometry. Ph.D. Thesis, University of California at San Diego, Spring (2007). | MR 2709940

[10] Loray (F.).— Pseudo-groupe d’une singularité de feuilletage holomorphe en dimension deux. ; http://hal.archives-ouvertures.fr/ccsd-00016434

[11] Mattei (J.F.), Moussu (R.).— Holonomie et intégrales premières, Ann. Ec. Norm. Sup. 13, p. 469-523 (1980). | Numdam | MR 608290 | Zbl 0458.32005

[12] Pereira (J.V.), Pirio (L.).— An invitation to web geometry. From Abel’s addition theorem to the algebraization of codimension one webs. Publicações Matemáticas do IMPA. Rio de Janeiro (2009). | MR 2536234 | Zbl 1184.53002

[13] Seidenberg (A.).— Reduction of singularities of the differential equation Ady=Bdx. Amer. J. Math. 90, p. 248-269 (1968). | MR 220710 | Zbl 0159.33303

[14] Yartey (J.N.A).— Number of singularities of a generic web on the complex projective plane. J. Dyn. Control Syst. 11, no. 2, p. 281-296 (2005). | MR 2131813 | Zbl 1066.37032

[15] Siu (Y.T.).— Techniques of extension of analytic objects. Lecture Notes in Pure and Applied Mathematics, Vol. 8. Marcel Dekker, Inc., New York (1974). | MR 361154 | Zbl 0294.32007